Regular spacing of drainage outlets from linear fault-blocks

PJ Talling, MD Stewart, S Gupta, SJ Vincent

Research output: Contribution to journalArticle (Academic Journal)

70 Citations (Scopus)
Translated title of the contributionRegular spacing of drainage outlets from linear fault-blocks
Original languageEnglish
Pages (from-to)275 - 302
JournalBasin Research
Volume9
Publication statusPublished - 1997

Cite this

Talling, PJ., Stewart, MD., Gupta, S., & Vincent, SJ. (1997). Regular spacing of drainage outlets from linear fault-blocks. Basin Research, 9, 275 - 302.